Alert archive / South Carolina / Lake Wind Advisories in 2011
Lake Wind Advisory 21, NWS Charleston, SC
NWS Charleston, SC issued this lake wind advisory at Apr 3, 2011, 4:11 PM EDT for Berkeley County, South Carolina. It took effect at Apr 4, 2011, 11:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2011, 4:11 PM EDT (20:11 UTC)
- In effect from
- Apr 4, 2011, 11:00 AM EDT
- Expired
- Apr 4, 2011, 4:14 PM EDT
- In force
- 5 hr
- Issued by
- NWS Charleston, SC
County Berkeley County, SC
The radar
The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.2 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2819 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- -64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
355 WWUS72 KCHS 032011 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 411 PM EDT SUN APR 3 2011 SCZ045-040415- /O.NEW.KCHS.LW.Y.0021.110404T1500Z-110406T0400Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 411 PM EDT SUN APR 3 2011 ...LAKE WIND ADVISORY IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT EDT TUESDAY NIGHT FOR LAKE MOULTRIE... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT EDT TUESDAY NIGHT. * HAZARDS: STRONG WINDS AND ROUGH WAVES. * WINDS: SOUTH 20-25 KNOTS MONDAY AND MONDAY NIGHT. SHIFTING TO NORTHWEST AROUND 20 KNOTS LATE MONDAY NIGHT OR TUESDAY MORNING. GUSTS AS HIGH AS 30 KNOTS ARE POSSIBLE. MONDAY AFTERNOON INTO MONDAY NIGHT. * WAVES: 1 TO 2 FEET...PERHAPS AS HIGH AS 3 FEET ON THE OPEN LAKE MONDAY AFTERNOON INTO MONDAY NIGHT. * TIMING: STRONGEST WINDS AHEAD OF A COLD FRONT MONDAY AFTERNOON AND MONDAY NIGHT. * IMPACTS: THE COMBINATION OF STRONG WINDS AND ROUGH WAVES WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATING ON LAKE MOULTRIE IS NOT RECOMMENDED MONDAY THROUGH TUESDAY EVENING. STRONG WINDS AND ROUGH WAVES COULD CAPSIZE BOATS. && $$
4 follow-up statements
185 WWUS72 KCHS 040147 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 947 PM EDT SUN APR 3 2011 SCZ045-041000- /O.CON.KCHS.LW.Y.0021.110404T1500Z-110406T0400Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 947 PM EDT SUN APR 3 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT EDT TUESDAY NIGHT FOR LAKE MOULTRIE... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT EDT TUESDAY NIGHT. * HAZARDS: STRONG WINDS AND ROUGH WAVES. * WINDS: SOUTH 20 TO 25 KNOTS MONDAY AND MONDAY NIGHT...SHIFTING TO NORTHWEST AROUND 20 KNOTS TUESDAY MORNING. GUSTS AS HIGH AS 30 KNOTS ARE POSSIBLE MONDAY AFTERNOON INTO MONDAY NIGHT. * WAVES: 1 TO 2 FEET...PERHAPS AS HIGH AS 3 FEET ON THE OPEN LAKE MONDAY AFTERNOON INTO MONDAY NIGHT. * TIMING: STRONGEST WINDS AHEAD OF A COLD FRONT MONDAY AFTERNOON AND MONDAY NIGHT. * IMPACTS: THE COMBINATION OF STRONG WINDS AND ROUGH WAVES WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATING ON LAKE MOULTRIE IS NOT RECOMMENDED MONDAY THROUGH TUESDAY EVENING. STRONG WINDS AND ROUGH WAVES COULD CAPSIZE BOATS. && $$ 33
251 WWUS72 KCHS 040814 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 414 AM EDT MON APR 4 2011 SCZ045-041615- /O.EXT.KCHS.LW.Y.0021.110404T1500Z-110405T2200Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 414 AM EDT MON APR 4 2011 ...LAKE WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT TUESDAY FOR LAKE MOULTRIE... THE LAKE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT TUESDAY. * HAZARDS: STRONG WINDS AND ROUGH WAVES. * WINDS: SOUTH 20 KNOTS THIS AFTERNOON AND 20 TO 25 KNOTS TONIGHT...SHIFTING TO NORTHWEST 20 KNOTS TUESDAY MORNING. GUSTS AS HIGH AS 30 KNOTS ARE POSSIBLE AROUND LAKE SHORES THIS AFTERNOON AND OVER ALL AREAS OF THE LAKE TONIGHT. * WAVES: 1 TO 2 FEET...PERHAPS LOCALLY AS HIGH AS 3 FEET ON THE OPEN WATERS TONIGHT. * TIMING: STRONGEST WINDS AHEAD OF A COLD FRONT THIS AFTERNOON AND TONIGHT. * IMPACTS: THE COMBINATION OF STRONG WINDS AND ROUGH WAVES WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATING ON LAKE MOULTRIE IS NOT RECOMMENDED TODAY THROUGH TUESDAY. STRONG WINDS AND ROUGH WAVES COULD CAPSIZE BOATS. && $$
755 WWUS72 KCHS 041438 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1038 AM EDT MON APR 4 2011 SCZ045-042245- /O.CON.KCHS.LW.Y.0021.110404T1500Z-110405T2200Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 1038 AM EDT MON APR 4 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT TUESDAY FOR LAKE MOULTRIE... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT TUESDAY. * HAZARDS: STRONG WINDS AND ROUGH WAVES. * WINDS: SOUTH 20 KNOTS THIS AFTERNOON AND 20 TO 25 KNOTS TONIGHT...SHIFTING TO NORTHWEST 20 KNOTS TUESDAY MORNING. GUSTS AS HIGH AS 30 KNOTS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. * WAVES: 1 TO 2 FEET...PERHAPS LOCALLY AS HIGH AS 3 FEET ON THE OPEN WATERS TONIGHT. * TIMING: STRONGEST WINDS AHEAD OF A COLD FRONT THIS AFTERNOON AND TONIGHT. * IMPACTS: THE COMBINATION OF STRONG WINDS AND ROUGH WAVES WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATING ON LAKE MOULTRIE IS NOT RECOMMENDED TODAY THROUGH TUESDAY. STRONG WINDS AND ROUGH WAVES COULD CAPSIZE BOATS. && $$
204 WWUS72 KCHS 042014 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 414 PM EDT MON APR 4 2011 SCZ045-050415- /O.CAN.KCHS.LW.Y.0021.000000T0000Z-110405T2200Z/ /O.NEW.KCHS.WI.Y.0004.110404T2014Z-110405T1600Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 414 PM EDT MON APR 4 2011 ...WIND ADVISORY IN EFFECT UNTIL NOON EDT TUESDAY... ...LAKE WIND ADVISORY IS CANCELLED FOR LAKE MOULTRIE... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TUESDAY. THE LAKE WIND ADVISORY HAS BEEN CANCELLED. * HAZARDS: STRONG WIND GUSTS. * WINDS: SOUTH TO SOUTHWEST WINDS WILL GUST TO AROUND 40 MPH. * TIMING: STRONGEST WIND GUSTS MIDNIGHT TO 2 AM TONIGHT UNTIL 10 AM TO NOON TUESDAY. * IMPACTS: HAZARDOUS MARINE CONDITIONS WILL CONTINUE ON LAKE MOULTRIE. GUSTY WINDS WILL IMPACT HIGH PROFILE VEHICLES. WIND GUSTS COULD BRING DOWN SMALL TREE BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY ON BRIDGES AND OVERPASSES. && $$ SCZ044-048>050-052-050415- /O.NEW.KCHS.WI.Y.0004.110404T2014Z-110405T1600Z/ DORCHESTER-BEAUFORT-COASTAL COLLETON-CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF...ST. GEORGE...SUMMERVILLE...BEAUFORT... HILTON HEAD...EDISTO BEACH...CHARLESTON...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 414 PM EDT MON APR 4 2011 ...WIND ADVISORY IN EFFECT UNTIL NOON EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TUESDAY. * HAZARDS: STRONG WIND GUSTS. * WINDS: SOUTH TO SOUTHWEST WINDS WILL GUST TO AROUND 40 MPH. * TIMING: STRONGEST WIND GUSTS MIDNIGHT TO 2 AM TONIGHT UNTIL 10 AM TO NOON TUESDAY. * IMPACTS: GUSTY WINDS WILL IMPACT HIGH PROFILE VEHICLES... ESPECIALLY ON AREA BRIDGES. WIND GUSTS COULD BRING DOWN SMALL TREE BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY ON BRIDGES AND OVERPASSES. && $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this lake wind advisory went out at Apr 3, 1:35 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Apr 3, 1:35 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 135 PM EDT SUN APR 3 2011 .SYNOPSIS... HIGH PRESSURE WILL PREVAIL THROUGH MONDAY. A COLD FRONT WILL MOVE THROUGH THE AREA LATE MONDAY INTO EARLY TUESDAY...FOLLOWED BY HIGH PRESSURE FOR THE MIDDLE AND LATTER PART OF NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE ONGOING FORECAST REMAINS IN GOOD SHAPE FOR THIS AFTERNOON. STRONG SUBSIDENCE///VERY DRY AIR AND FULL INSOLATION WILL SUPPORT HIGH TEMPERATURES IN THE MID TO UPPER 70S MOST INLAND AREAS...EVEN AROUND 80F FAR INLAND/W. AT THE COAST AN ONSHORE FLOW/SEA BREEZE WILL HOLD TEMPERATURES IN THE 60S. AS THE SEA BREEZE PUSHES INLAND TEMPERATURES WILL LEVEL OFF OR EVEN FALL A COUPLE OF DEGREES AFTER THE SEA BREEZE PASSES. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... HIGH PRESSURE WILL PREVAIL OVER THE WESTERN ATLANTIC TONIGHT...KEEPING SKIES GENERALLY CLEAR THROUGHOUT THE AREA. A STRENGTHENING LOW LEVEL JET COULD PREVENT WINDS FROM FULLY DECOUPLING...ESPECIALLY ACROSS COASTAL COUNTIES. THE COUPLED SOUTHERLY FLOW WILL RESULT IN CONSIDERABLY WARMER TEMPERATURES TONIGHT...WITH LOWS FORECAST TO BE IN THE LOWER 50S ACROSS INLAND COUNTIES...MID 50S ACROSS COASTAL COUNTIES AND AROUND 60 CLOSER TO THE BEACHES. ATLANTIC HIGH PRESSURE AND UPPER LEVEL RIDGING WILL QUICKLY LOSE INFLUENCE OVER THE EAST COAST ON MONDAY...AS AN ELONGATED UPPER TROUGH AND ASSOCIATED STRONG COLD FRONT RAPIDLY APPROACH FROM THE WEST. CLOUD COVER WILL GRADUALLY INCREASE ACROSS WESTERN PORTIONS OF THE FORECAST AREA DURING THE AFTERNOON HOURS. HOWEVER...RESIDUAL UPPER RIDGING AND SOLID SOUTHERLY FLOW WILL ALLOW HIGH TEMPERATURES TO BECOME UNSEASONABLY WARM IN THE LOWER TO MID 80S AWAY FROM THE COASTLINE. DECENT DAYTIME MIXING SHOULD TAP INTO ROBUST BOUNDARY LAYER WINDS...A RESULT OF THE TIGHTENING PRESSURE GRADIENT AND AN INTENSIFYING LOW LEVEL JET. AS A RESULT...EXPECT BREEZY CONDITIONS TO DEVELOP BY LATE MONDAY MORNING AND PERSIST THROUGHOUT THE DAY. FORECAST MODELS CONTINUE TO DISAGREE ON THE TIMING AND SPEED OF THE FRONTAL PASSAGE LATE MONDAY INTO TUESDAY. THE ECMWF REMAINS THE SLOWER SOLUTION...WHILE THE GFS AND NAM ARE IN BETTER AGREEMENT FOR AN EARLIER AND FASTER PROGRESSION. WILL CONTINUE TO LEAN TOWARD A BLEND OF THE GFS AND NAM DUE TO THEIR BETTER CONSISTENCY. HAVE THEREFORE ONLY NEEDED SLIGHT ADJUSTMENTS TO THE ONGOING POP TRENDS...AS THE GFS/NAM BLEND WAS ALSO PREFERRED BY PREVIOUS FORECAST SHIFTS. WILL INDICATE RAIN CHANCES INCREASING FROM WEST TO EAST AS EARLY AS MONDAY EVENING...WITH THE BEST POTENTIAL FOR PRECIPITATION BETWEEN MIDNIGHT AND DAYBREAK TUESDAY. DIMINISHING RAIN CHANCES WILL BE MAINTAINED THROUGH TUESDAY AFTERNOON TO ACCOUNT FOR THE SLOWER MODEL SOLUTIONS. ONE OF THE MAIN FORECAST ISSUES WITH THIS FRONTAL SYSTEM IS THE POTENTIAL FOR SEVERE WEATHER. MODELS STILL INDICATE AN IMPRESSIVE 50 TO 60 KT 925 MB JET SHIFTING ACROSS THE REGION WITH THE FRONT MONDAY NIGHT...WHILE THE TAIL END OF THE UPPER JET ALSO CROSSES THE SOUTHEAST STATES INTO THE ATLANTIC BY TUESDAY MORNING. IN ADDITION...MODELS SUGGEST THAT DECENT SURFACE INSTABILITY COULD LINGER AHEAD OF THE FRONT MONDAY NIGHT WITH DEWPOINTS IN THE LOWER 60S. ONGOING STRONG TO SEVERE THUNDERSTORMS TO THE WEST COULD SLIP INTO THE WESTERN COUNTIES MONDAY NIGHT IF THESE FAVORABLE CONDITIONS CAN MAINTAIN THE CONVECTION. HOWEVER...CONFIDENCE REMAINS LOW FOR SEVERE POTENTIAL CONSIDERING CONTINUED MODEL TIMING DIFFERENCES AND THE POSSIBLY UNFAVORABLE NIGHTTIME FRONTAL PASSAGE. WILL CONTINUE TO MONITOR MODEL TRENDS FOR CONSISTENCY CLOSER TO THE EVENT. THE COLD FRONT AND UPPER TROUGH WILL SWEEP OFFSHORE TUESDAY MORNING AND ALLOW DRIER AND COOLER AIR TO SHIFT INTO THE REGION FROM THE WEST. RAIN CHANCES WILL THUS END NO LATER THAN TUESDAY AFTERNOON...AS SURFACE HIGH PRESSURE RAPIDLY MOVES OVER THE SOUTHEAST STATES. TEMPERATURES ON TUESDAY WILL BE CONSIDERABLY COOLER BEHIND THE FRONT...WITH AFTERNOON HIGHS LIKELY SUPPRESSED AROUND 70 DEGREES AND LOWS FALLING INTO THE 40S AWAY FROM THE COAST. THE SURFACE HIGH WILL QUICKLY SHIFT INTO THE ATLANTIC WITHIN NEARLY ZONAL FLOW ALOFT. TEMPERATURES ON MONDAY WILL RISE BACK TOWARD SEASONAL NORMALS IN THE LOWER 70S UNDER MOSTLY CLEAR SKIES. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... EXPECT A WARMING TREND INTO THE LATE WEEK PERIOD...AS HIGH PRESSURE REMAINS OVER THE ATLANTIC AND UPPER RIDGING BUILDS FROM THE SOUTH. AFTERNOON HIGH TEMPERATURES WILL REBOUND BACK INTO THE LOWER 80S BY FRIDAY...WITH THESE WARM TEMPERATURES LIKELY PERSISTING INTO THE WEEKEND. WILL MAINTAIN RAIN FREE WEATHER THROUGH THE EXTENDED PERIOD AT THIS TIME. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... VFR LIKELY THROUGH EARLY MONDAY AFTERNOON. MODEL SOUNDINGS S WINDS PUSHING INCREASING SHALLOW LOW LEVEL MOISTURE OVERNIGHT...SUGGESTING THAT THE CHANCE FOR STRATUS/IFR CEILINGS REMAINS LOW BUT NON-ZERO OVERNIGHT. THIS LOW LEVEL MOISTURE SHOULD THEN SUPPORT MVFR LEVEL DIURNAL CUMULUS AFTER 12Z MONDAY. LOW LEVEL WIND SHEAR IS EXPECTED AT KCHS AND KSAV FROM 06Z-09Z TO 14Z. THEN...MIXING WILL PRODUCE INCREASING S WINDS WITH GUSTS 20-25 KT LIKELY PRIOR TO 18Z MONDAY. EXTENDED AVIATION OUTLOOK...MVFR/IFR VSBYS ARE POSSIBLE IN SHOWERS/TSTMS MONDAY NIGHT INTO TUESDAY. && .MARINE... SYNOPTIC S/SE WINDS WILL BE ENHANCED BY THE SEA BREEZE CIRCULATION THIS AFTERNOON. LOCAL WINDS COULD INCREASE TO 15 KT...BUT SEAS SHOULD REMAIN 2 FT OR LESS THROUGH THE AFTERNOON. A STRENGTHENING LOW LEVEL JET WILL ALLOW SOUTHERLY WINDS TO INCREASE TONIGHT AND SEAS TO BUILD IN RESPONSE...BUT EXPECT CONDITIONS TO REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS THROUGH TONIGHT. AN APPROACHING COLD FRONT FROM THE WEST WILL TIGHTEN THE PRESSURE GRADIENT MONDAY...AND EXPECT SOUTHERLY WINDS TO SURGE ACCORDINGLY. FORECAST MODELS ARE INDICATING AN IMPRESSIVE LOW LEVEL JET ACCOMPANYING THE FRONTAL SYSTEM MONDAY NIGHT INTO TUESDAY...FOLLOWED BY A BRIEF PERIOD OF STRONG COLD ADVECTION. AS A RESULT...SOUTHERLY WINDS WILL SURGE AS EARLY AS MONDAY AFTERNOON...WITH WINDS POTENTIALLY INCREASING TO 25 TO 30 KT IN PORTIONS OF THE COASTAL WATERS. SEAS WILL ALSO BUILD TO 7 TO 8 FT IN THE OUTER WATERS. THUS...SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR MOST OF THE MARINE AREA MONDAY NIGHT INTO TUESDAY. WINDS BEHIND THE FRONT WILL GRADUALLY DIMINISH BELOW ADVISORY LEVELS BY EARLY WEDNESDAY WITH SEAS SLOWLY SUBSIDING. HIGH PRESSURE WILL SHIFT INTO THE ATLANTIC WATERS AND EXPECT CONDITIONS TO REMAIN BELOW ADVISORY CRITERIA INTO THE LATE WEEK PERIOD. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Apr 3, 5:12 AM EDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 512 AM EDT SUN APR 3 2011 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>044-047>052-040915- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 512 AM EDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERE WEATHER...THERE IS A LOW POTENTIAL THAT ISOLATED STRONG TO SEVERE THUNDERSTORMS COULD DEVELOP MONDAY NIGHT INTO EARLY TUESDAY AS A STRONG COLD FRONT CROSSES THE REGION. THE PRIMARY HAZARD WILL BE DAMAGING WINDS FROM ANY THUNDERSTORMS THAT BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ045-040915- INLAND BERKELEY- 512 AM EDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERE WEATHER...THERE IS A LOW POTENTIAL THAT ISOLATED STRONG TO SEVERE THUNDERSTORMS COULD DEVELOP MONDAY NIGHT INTO EARLY TUESDAY AS A STRONG COLD FRONT CROSSES THE REGION. THE PRIMARY HAZARD WILL BE DAMAGING WINDS FROM ANY THUNDERSTORMS THAT BECOME SEVERE. LAKE WINDS...A LAKE WIND ADVISORY MAY BE NEEDED FOR LAKE MOULTRIE MONDAY NIGHT INTO EARLY TUESDAY AS A STRONG COLD FRONT CROSSES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Lake Wind Advisories in South Carolina, 2011Every lake wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.